# SDR ASAA2022122761250

- Difficulty date: December 26, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,142 hours, 17,424 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: L1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS L1 DOOR ISN'T SHUTTING RIGHT. HAVE TO USE MORE THAN NORMAL FORCE. DOOR WAS NOT CLOSING RIGHT OR FLUSH W A/C ON FIRST FEW ATTEMPTS. GROUNDED - YES. CHECKED DOOR STOP GAPS & DOOR CLOSE TORQUE, TORQUE EXCEEDS ALLOWABLE VALUE FOR CLOSING DOOR REF B737-800 AMM 52-11-00. ADJUSTED L1 DOOR GUIDE ARM AMM 52-11-21 DOOR OPERATES NORMAL.
